# SDR SWAA2019062634185

- Difficulty date: May 23, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A591010
- Condition: Corroded
- Location: Bs 673-730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB INNER CORD CORRODED BETWEEN BS. 673 TO BS. 730, RBL 64. / REPAIRED CHORD IAW ER AND EA.
